×

A de Casteljau algorithm for \(q\)-Bernstein-Stancu polynomials. (English) Zbl 1209.33017

Summary: This paper is concerned with a generalization of \(q\)-Bernstein polynomials and Stancu operators, where the function is evaluated at intervals which are in geometric progression. It is shown that these polynomials can be generated by a de Casteljau algorithm, which is a generalization of that relating to the classical case and the \(q\)-Bernstein case.

MSC:

33D15 Basic hypergeometric functions in one variable, \({}_r\phi_s\)
11B65 Binomial coefficients; factorials; \(q\)-identities
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. · Zbl 0986.05001
[2] G. Nowak, “Approximation properties for generalized q-Bernstein polynomials,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 50-55, 2009. · Zbl 1162.33009 · doi:10.1016/j.jmaa.2008.09.003
[3] G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1-4, pp. 511-518, 1997. · Zbl 0881.41008
[4] G. M. Phillips, Interpolation and Approximation by Polynomials, Springer, New York, NY, USA, 2003. · Zbl 1023.41002
[5] D. D. Stancu, “Approximation of functions by a new class of linear polynomial operators,” Académie de la République Populaire Roumaine. Revue Roumaine de Mathématiques Pures et Appliquées, vol. 13, pp. 1173-1194, 1968. · Zbl 0167.05001
[6] G. G. Lorentz, Bernstein Polynomials, vol. 8, University of Toronto Press, Toronto, Canada, 1953. · Zbl 0051.05001
[7] P. Pych-Taberska, “Some approximation properties of Bern and Kantorovi\vc polynomials,” Functiones et Approximatio Commentarii Mathematici, vol. 6, pp. 57-67, 1978. · Zbl 0399.41003
[8] P. Pych-Taberska, “On the rate of pointwise convergence of Bernstein and Kantorovi\vc polynomials,” Functiones et Approximatio Commentarii Mathematici, vol. 16, pp. 63-76, 1988. · Zbl 0696.41006
[9] T. N. T. Goodman, H. Oru\cc, and G. M. Phillips, “Convexity and generalized Bernstein polynomials,” Proceedings of the Edinburgh Mathematical Society. Series 2, vol. 42, no. 1, pp. 179-190, 1999. · Zbl 0930.41010 · doi:10.1017/S0013091500020101
[10] A. II’inskii and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100-112, 2002. · Zbl 0999.41007 · doi:10.1006/jath.2001.3657
[11] G. M. Phillips, “A de Casteljau algorithm for generalized Bernstein polynomials,” BIT. Numerical Mathematics, vol. 37, no. 1, pp. 232-236, 1997. · Zbl 0877.65007 · doi:10.1007/BF02510184
[12] G. M. Phillips, “A survey of results on the q-Bernstein polynomials,” IMA Journal of Numerical Analysis, vol. 30, no. 1, pp. 277-288, 2010. · Zbl 1191.41002 · doi:10.1093/imanum/drn088
[13] Z. Finta, “Direct and converse results for Stancu operator,” Periodica Mathematica Hungarica, vol. 44, no. 1, pp. 1-6, 2002. · Zbl 1005.41006 · doi:10.1023/A:1014931000550
[14] Z. Finta, “On approximation properties of Stancu’s operators,” Mathematica, vol. 47, no. 4, pp. 47-55, 2002. · Zbl 1249.41012
[15] H. H. Gonska and J. Meier, “Quantitative theorems on approximation by Bernstein-Stancu operators,” Calcolo, vol. 21, no. 4, pp. 317-335, 1984. · Zbl 0568.41021 · doi:10.1007/BF02576170
[16] J. Hoschek and D. Lasser, Fundamentals of Computer Aided Geometric Design, A. K. Peters, Wellesley, Mass, USA, 1993. · Zbl 0788.68002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.